View Single Post
Old March 27th, 2009, 06:32 PM  
pontiacdriver
Banned
 
Join Date: August 2, 2008
Location: Illinois
Gender: Male
Default Re: *** Post ALL Masturbation Discussion HERE ***

Quote:
Originally Posted by jerry View Post
Well, my mind is a little crazy right now, I cant seem to focus on anything for more than a minuete. I wish I was able to concentrate, it's not only affecting my private life, but my school life as well.

Also, does anybody know if certian prescription medications can be causing all this crap? The doctor I go to has prescribed very high doses of medicine for years now, and I cant stand it!
Mental issues really do affect one's sex life, and my strong suggestion is to deal with your personal issues first as your sex life will improve dramatically once outstanding matters are settled. There are some great forums around here in which you can discuss your problems with others, and if you do not have a good support structure at home or at school, then it would be good for you to vent here. However, you really should try to find a live, responsible person in whom you can confide your thoughts about anything, and the best people for that role really are your parents. Also, an older sibling, cousin, uncle, aunt, or even a teacher, guidance counselor, or trusted adult can fill that role, too, if your parents are not possible to use in that role.

As for the medication issue, there absolutely no question that medication can impact one's sexual performance. You can always visit your pharmacist and figure out what side effects your medication has, or you can leave a message for your doctor by calling his/her office. Clearly, if your medication is affecting your sexual abilities, then you need to vocalize that concern with your doctor and see if there is another medication which can be used that won't affect you as badly.
pontiacdriver is offline   Reply With Quote